# SDR YENA20120216441

- Difficulty date: February 16, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N665JB
- Make and model: Airbus A320-232
- Aircraft serial: 3348
- Aircraft time: 16,660 hours, 5,389 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Condition: No Test
- Location: Escape Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6491 ON HEAVY MAINTENANCE CHECK FOUND LEFT OVERWING SLIDE RELEASE CABLE FAILED OPS CHECK.  REPLACED CABLE AS PER TASK CARD A320-53-1227-01.
